• question-icon

    Is muscle weakness a side effect of Lamictal?

default
Posted on Thu, 20 Jul 2017 in Medicines and Side Effects
Question: Can muscle weakness be a side effect of lamictal?
Also, can hands that shake be a side effect?
I'm concerned because I'm experiencing both and I'm taking 20 mg 3 times a day for mood
I'm also taking 1 gram of alprazolam 2X and 1 gram of ritalin 2X and 10 grams of atorvastatin per day.

Thank you.
doctor
Answered by Dr. Ashok Kumar 34 minutes later
Brief Answer:
Muscle weakness is side effect of atorvastatin

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

Muscle weakness is more often a side effect of atorvastatin while the tremor can be a side effect of both lamictal as well as ritalin.

Muscle weakness as a side effect of lamictal can also be present but it is rare side effect.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar 10 minutes later
Thank you.

Are these conditions permanent?
doctor
Answered by Dr. Ashok Kumar 2 minutes later
Brief Answer:
No

Detailed Answer:
Hello,
Thanks for follow up.

No these conditions are not permanent. They last as long as the medications are there and remit completely on stopping medication.

On most occasions it remits on chronic use.

I hope this answers you further.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3157 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Tremor

doctor1 MD

How long does it take for lovastatin to get out of your system after you stop taking it? Is there any chance of recovery from severe muscle...

doctor1 MD

i have tremors on left sie,shoulder,arm,hand,leg and toes,up all nite.neuroti 100mg. does not help.dr.scheduled an mri and eeg.....he is taking ln...

doctor1 MD

I am female and aged 66. Nearly five years ago I was diagnosed with parkinson s disease, although my only symptons have always been a tremor in the...

doctor1 MD

I am 74 yrs age diagnosed with PD . Besides I have diabetes of 30 yrs duration and hypertension of two yrs duration. My neurologist has advised me...

doctor1 MD

I have been taking Clonanzepam for 6 months and would like to know how to withdraw from this drug. The other drugs I take are Omeprazole once a...

doctor1 MD

hello i am having flutters in my chest feeling with a tremor and quiver feeling i have anxiety so i get confused but mu medicine for anxiety does...

doctor1 MD

My husband is 70 years old. Is a bk amputee who developed gastroparesis about a year ago. Yesterday afternoon she took a nap and when he awoke he...

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ashok Kumar
  • Q - How to have a successful sexual intercourse?

  • Q - Suggest treatment for OCD

  • Q - Suggest the sleep aids that i can use with Carvedilol?

  • Q - What causes sensitivity to sun light?

  • Q - Is it safe to have 120ml of alcohol everyday?

  • Q - Suggest treatment for orgasmic dysfunction

  • Q - Suggest treatment for non retraction of foreskin

  • Q - Suggest treatment for premature ejaculation

  • Q - How long do psychotic disorders take to get cured?

  • Q - What causes erectile dysfuntion?

backtotop2